TITLE

Case 14-1996

AUTHOR(S)
Thaler, S.J.; Bailey, E.M.
PUB. DATE
May 1996
SOURCE
New England Journal of Medicine;5/09/96, Vol. 334 Issue 19, p1254
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
The article presents a case study of a 66-year-old woman admitted to the hospital due to possible toxic epidermal necrolysis. Elective tracheal intubation was performed with ventilatory assistance. The anatomical diagnosis was determined to be invasive aspergillosis, probably bronchopneumonic type, with angioinvasion and dissemination to multiple organs and toxic epidermal necrolysis due to drug exposure.
ACCESSION #
24935530

 

Related Articles

  • Dipyrone.  // Reactions Weekly;12/4/2010, Issue 1330, p17 

    The article describes the case of a 15-year-old girl who developed toxic epidermal necrolysis after receiving dipyrone following a nose operation.

  • Ceftriaxone.  // Reactions Weekly;7/10/2010, Issue 1309, p16 

    The article describes the case of a 70-year-old woman who developed toxic epidermal necrolysis (TEN) while receiving ceftriaxone for pneumonia.

  • Caspofungin.  // Reactions Weekly;7/31/2010, Issue 1312, p17 

    The article describes the case of an 86-year-old man who developed toxic epidermal necrolysis (TEN) after receiving caspofungin for a fungal infection.

  • Etoricoxib.  // Reactions Weekly;11/13/2010, Issue 1327, p17 

    The article describes the case of a 31-year-old man who developed toxic epidermal necrolysis (TEN) while under etoricoxib pain treatment for a herniated disk.

  • Cetuximab/minocycline.  // Reactions Weekly;8/7/2010, Issue 1313, p13 

    The article describes the case of a 49-year-old man who developed toxic epidermal necrolysis while under cetuximab and minocycline treatment regimen for squamous cell carcinoma.

  • Allopurinol.  // Reactions Weekly;10/23/2010, Issue 1324, p9 

    The article describes the cases of two patients who experienced fatal toxic epidermal necrolysis after being treated with allopurinol for hyperyricaemia.

  • Ivermectin/methylprednisolone.  // Reactions Weekly;Mar2015, Vol. 1543 Issue 1, p143 

    The article presents a case study of a 29-year-old woman who developed toxic epidermal necrolysis and died to pseudomonas septicaemia after receiving ivermectin and methylprednisolone treatment for DRESS syndrome and strongyloides infection.

  • Sulfasalazine.  // Reactions Weekly;8/25/2012, Issue 1416, p40 

    The article describes the case of a 40-year-old woman who developed toxic epidermal necrolysis (TEN) while under sulfasalazine treatment regimen for suspected rheumatoid arthritis (RA).

  • Allopurinol.  // Reactions Weekly;Jul2014, Vol. 1509 Issue 1, p7 

    The article presents a case study of a 75-year-old woman who was diagnosed with Lyell's syndrome after being medicated with allopurinol.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics